# SDR HALA0600707

- Difficulty date: June 27, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ANGLE STA 566-588 RBL 39 WL 200.  NO CRACKS PERMITTED ON FLANGE OF INTERCOSTAL STA 566-588 RBL 39 WL 200, OUT OF LIMITS, IAW SRM 55-00-04-1A-1.  REMOVED UPPER CORD ANGLE IAW SRM 51-40-02 1801 DETAIL 1 AND DETAIL 2.  INSTALLED NEW UPPER CORD ANGLE IAW SRM 51-40-02-00-0 STEP 4 B&C.
